Alert archive / California / Gale Watches in 2013
Gale Watch 2, NWS Eureka, CA
NWS Eureka, CA issued this gale watch at Mar 3, 2013, 3:07 AM PST. It took effect at Mar 4, 2013, 3:00 PM PST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 3, 2013, 3:07 AM PST (11:07 UTC)
- In effect from
- Mar 4, 2013, 3:00 PM PST
- Expired
- Mar 4, 2013, 3:18 AM PST
- In force
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
549 WHUS76 KEKA 031107 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 307 AM PST SUN MAR 3 2013 PZZ470-031915- /O.CON.KEKA.SC.Y.0018.000000T0000Z-130304T1200Z/ /O.NEW.KEKA.GL.A.0002.130304T2300Z-130305T1700Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 307 AM PST SUN MAR 3 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY... ...GALE WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY MORNING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY. * WINDS...NORTHERLY WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT NEAR CAPE MENDOCINO AND PT ST GEORGE TODAY AND TONIGHT. WINDS WILL WEAKEN LATE TONIGHT AND TURN OUT OF THE SOUTH MONDAY WITH GUSTS TO GALE FORCE POSSIBLE LATE MONDAY AFTERNOON THROUGH EARLY TUESDAY. * SEAS...9 TO 11 FEET AROUND 15 SECONDS TODAY AND TONIGHT. SEAS WILL SUBSIDE EARLY MONDAY MORNING AND THEN BUILD AGAIN MONDAY EVENING INTO TUESDAY PEAKING BETWEEN 12 AND 14 FT WITH A DOMINANT PERIOD OF 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ450-455-475-031915- /O.CON.KEKA.SC.Y.0018.000000T0000Z-130304T1200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 307 AM PST SUN MAR 3 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY. * WINDS...NORTHERLY WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT NEAR CAPE MENDOCINO AND PT ST GEORGE. * SEAS...9 TO 11 FEET AROUND 15 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
4 follow-up statements
218 WHUS76 KEKA 031650 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 850 AM PST SUN MAR 3 2013 PZZ470-040100- /O.CON.KEKA.SC.Y.0018.000000T0000Z-130304T1200Z/ /O.CON.KEKA.GL.A.0002.130304T2300Z-130305T1700Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 850 AM PST SUN MAR 3 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY... ...GALE WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY. A GALE WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY MORNING. * WINDS...NORTHERLY 15 TO 25 KT WITH GUSTS UP TO 30 KT NEAR CAPE MENDOCINO AND PT ST GEORGE. GUSTS TO GALE FORCE POSSIBLE LATE MONDAY AFTERNOON THROUGH EARLY TUESDAY. * SEAS...9 TO 12 FEET AROUND 14 SECONDS. SEAS WILL SUBSIDE MONDAY THEN BUILD MONDAY NIGHT AND TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ450-455-475-040100- /O.CON.KEKA.SC.Y.0018.000000T0000Z-130304T1200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 850 AM PST SUN MAR 3 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY... * WINDS...NORTHERLY 15 TO 25 KT WITH GUSTS UP TO 30 KT NEAR CAPE MENDOCINO AND PT ST GEORGE. * SEAS...9 TO 12 FEET AROUND 14 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
772 WHUS76 KEKA 032256 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 256 PM PST SUN MAR 3 2013 PZZ475-040700- /O.CON.KEKA.SC.Y.0018.000000T0000Z-130304T1200Z/ /O.NEW.KEKA.SC.Y.0019.130305T0000Z-130307T0000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 256 PM PST SUN MAR 3 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM MONDAY TO 4 PM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM MONDAY TO 4 PM PST WEDNESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY. * WINDS...NORTHERLY 15 TO 25 KT WITH GUSTS UP TO 30 KT NEAR CAPE MENDOCINO AND PT ST GEORGE TONIGHT. WINDS 15 TO 25 KT MONDAY NIGHT AND TUESDAY. * SEAS...9 TO 11 FEET AROUND 14 SECONDS TONIGHT. SEAS 10 TO 13 FEET MONDAY NIGHT THROUGH WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-455-040700- /O.CON.KEKA.SC.Y.0018.000000T0000Z-130304T1200Z/ /O.NEW.KEKA.SC.Y.0019.130305T0500Z-130306T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 256 PM PST SUN MAR 3 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM MONDAY TO 3 AM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM MONDAY TO 3 AM PST WEDNESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY. * WINDS...NORTHERLY 15 TO 25 KT WITH GUSTS UP TO 30 KT NEAR CAPE MENDOCINO AND PT ST GEORGE TONIGHT. WINDS 15 TO 25 KT MONDAY NIGHT AND TUESDAY. * SEAS...9 TO 12 FEET AROUND 14 SECONDS. SEAS 9 TO 12 FEET MONDAY NIGHT THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-040700- /O.CON.KEKA.SC.Y.0018.000000T0000Z-130304T1200Z/ /O.CON.KEKA.GL.A.0002.130304T2300Z-130305T1700Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 256 PM PST SUN MAR 3 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY... ...GALE WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY MORNING... * WINDS...NORTHERLY 15 TO 25 KT WITH GUSTS UP TO 30 KT NEAR CAPE MENDOCINO AND PT ST GEORGE. GUSTS TO GALE FORCE POSSIBLE LATE MONDAY AFTERNOON THROUGH EARLY TUESDAY. * SEAS...9 TO 11 FEET AROUND 14 SECONDS. SEAS WILL SUBSIDE MONDAY THEN BUILD MONDAY NIGHT AND TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
011 WHUS76 KEKA 040426 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 826 PM PST SUN MAR 3 2013 PZZ475-041230- /O.CON.KEKA.SC.Y.0018.000000T0000Z-130304T1200Z/ /O.CON.KEKA.SC.Y.0019.130305T0000Z-130307T0000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 826 PM PST SUN MAR 3 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM MONDAY TO 4 PM PST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM MONDAY TO 4 PM PST WEDNESDAY. * WINDS...NORTHERLY 15 TO 25 KT WITH GUSTS UP TO 30 KT NEAR CAPE MENDOCINO AND PT ST GEORGE TONIGHT. WINDS 15 TO 25 KT MONDAY NIGHT AND TUESDAY. * SEAS...9 TO 11 FEET AROUND 14 SECONDS TONIGHT. SEAS 10 TO 13 FEET MONDAY NIGHT THROUGH WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-455-041230- /O.CON.KEKA.SC.Y.0018.000000T0000Z-130304T1200Z/ /O.CON.KEKA.SC.Y.0019.130305T0500Z-130306T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 826 PM PST SUN MAR 3 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM MONDAY TO 3 AM PST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM MONDAY TO 3 AM PST WEDNESDAY. * WINDS...NORTHERLY 15 TO 25 KT WITH GUSTS UP TO 30 KT NEAR CAPE MENDOCINO AND PT ST GEORGE TONIGHT. WINDS 15 TO 25 KT MONDAY NIGHT AND TUESDAY. * SEAS...8 TO 10 FEET AROUND 14 SECONDS. SEAS 9 TO 12 FEET MONDAY NIGHT THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-041230- /O.CON.KEKA.SC.Y.0018.000000T0000Z-130304T1200Z/ /O.CON.KEKA.GL.A.0002.130304T2300Z-130305T1700Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 826 PM PST SUN MAR 3 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY... ...GALE WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY. A GALE WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY MORNING. * WINDS...NORTHERLY 15 TO 25 KT WITH GUSTS UP TO 30 KT NEAR CAPE MENDOCINO AND PT ST GEORGE. GUSTS TO GALE FORCE POSSIBLE LATE MONDAY AFTERNOON THROUGH EARLY TUESDAY. * SEAS...9 TO 11 FEET AROUND 14 SECONDS. SEAS WILL SUBSIDE MONDAY THEN BUILD MONDAY NIGHT AND TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
518 WHUS76 KEKA 041118 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 318 AM PST MON MAR 4 2013 PZZ470-041930- /O.CAN.KEKA.SC.Y.0018.000000T0000Z-130304T1200Z/ /O.UPG.KEKA.GL.A.0002.130304T2300Z-130305T1700Z/ /O.NEW.KEKA.GL.W.0004.130305T0600Z-130305T1700Z/ /O.EXB.KEKA.SC.Y.0019.130305T0000Z-130305T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 318 AM PST MON MAR 4 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 PM PST THIS EVENING... ...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM PST TUESDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 PM PST THIS EVENING. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...SOUTHERLY WINDS 20 TO 30 KT. GUSTS TO 35 KT TONIGHT THROUGH EARLY TUESDAY MORNING. * SEAS...RAPIDLY BUILDING SEAS TONIGHT PEAKING BETWEEN 12 TO 14 FT WITH A DOMINANT PERIOD OF 8 TO 9 SECONDS TUESDAY MORNING. SEAS WILL REMAIN BETWEEN 12 AND 14 FT INTO WEDNESDAY MORNING WITH THE DOMINANT PERIOD INCREASING TO AROUND 15 SECONDS TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-041930- /O.CAN.KEKA.SC.Y.0018.000000T0000Z-130304T1200Z/ /O.CON.KEKA.SC.Y.0019.130305T0000Z-130307T0000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 318 AM PST MON MAR 4 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 PM PST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 PM PST WEDNESDAY. * WINDS...SOUTHERLY WINDS 15 TO 25 KT TONIGHT AND TUESDAY. GUSTS TO 30 KT TUESDAY MORNING. * SEAS...SEAS 10 TO 14 FEET MONDAY NIGHT THROUGH WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-455-041930- /O.CAN.KEKA.SC.Y.0018.000000T0000Z-130304T1200Z/ /O.CON.KEKA.SC.Y.0019.130305T0500Z-130306T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 318 AM PST MON MAR 4 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 3 AM PST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 3 AM PST WEDNESDAY. * WINDS...SOUTHERLY WINDS 15 TO 25 KT MONDAY NIGHT AND TUESDAY. GUSTS TO 30 KT TUESDAY MORNING. * SEAS...SEAS 9 TO 12 FEET MONDAY NIGHT THROUGH TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Mar 2, 3:35 PM PST, 11 hours 32 minutes earlier.
Area forecast discussion, Mar 2, 3:35 PM PST, 11 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 335 PM PST SAT MAR 2 2013 .SYNOPSIS...A WEAK COLD FRONT WILL BRING SOME LIGHT RAIN TO THE NORTH COAST TONIGHT. A RIDGE OF HIGH PRESSURE WILL BRIEFLY BRING DRY WEATHER TO THE AREA SUNDAY INTO MONDAY BEFORE ANOTHER COLD FRONT BRINGS RAIN AND MOUNTAIN SNOW LATE MONDAY THROUGH THURSDAY. && .DISCUSSION...SAT IMAGERY SHOWS UPPER TROUGH APPROACHING THE REGION THIS AFTERNOON. RADAR IMAGERY SHOWING INCREASING RETURNS OVER THE PAST COUPLE OF HOURS. WEAK FRONT WILL PUSH THROUGH CWA OVERNIGHT WITH -RA DEVELOPING LATE THIS AFTERNOON AND EVENING BECOMING SCT-ISOLD SHOWERS IN THE WAKE OF THE FRONT. SNOW LEVELS CURRENTLY AROUND 7KFT WILL FALL TO AROUND 5KFT OVERNIGHT. PRECIP CHCS WILL DIMINISH ACROSS MOST OF CWA BY DAY BREAK WITH SOME SHOWERS LINGERING ACROSS ERN TRINITY AND SERN MENDO COUNTY THROUGH SUN MORNING. SKIES WILL CLEAR SUN WITH DRY WX PERSISTING INTO MON. MOSTLY CLEAR SKIES OVERNIGHT WILL ALLOW TEMPS TO FALL OVERNIGHT INTO MON ALLOWING FOR FROST TO DEVELOP AND FROST ADVISORIES WILL LIKELY BE NEEDED ACROSS INTERIOR MENDO AND POSSIBLY COASTAL ZONES. ELECTED TO HOLD OFF ON AN ADVISORY ATTM TO BETTER IDENTIFY TIMING AND AREAL COVERAGE. MODELS CONTINUE TO SHOW ANOTHER...STRONGER STORM APPROACHING THE REGION LATE MON. MODELS CONTINUE TO SHOW SOME TIMING DIFFERENCES WITH NAM AND GFS SLIGHTLY FASTER THAN EC. PRECIP WILL LIKELY DEVELOP MON NIGHT AND CONTINUE THROUGH THE DAY TUE. SNOW LEVELS WITH THIS SYSTEM WILL BEGIN NEAR 6KFT AND FALL TO AROUND 3500 FT TUE AND CONTINUE TO FALL TO AROUND 2500 FT WED. PRECIP WILL BECOME CONVECTIVE TUE AFTERNOON AND CONTINUE THROUGH WED AS THE UPPER LOW DRIFTS ACROSS CWA. ALTHOUGH MODELS SHOW COLD AIR ALOFT...700MB AND 500MB TEMPS AS LOW AS -12C AND -32C...BUFKIT SOUNDINGS SHOW LAPSE RATES AROUND 7C/KM. SMALL HAIL COULD ACCOMPANY HEAVIER SHOWERS WED INTO THU. GIVEN THE UNCERTAINTY AND THE TIME RANGE...ELECTED TO KEEP MENTION OUT OF FCST ATTM. MODELS CONTINUE TO SHOW AN UPPER RIDGE BUILDING OVER THE E PAC FRI WITH DRY AND WARM WX EXPECTED THROUGH THE WEEKEND. && .MARINE...THE SEAS WILL GRADUALLY INCREASE TONIGHT AS A WESTERLY SWELL PROPAGATES THROUGH THE WATERS. THE WINDS WILL REMAIN LIGHT THIS AFTERNOON THEN INCREASE FROM THE NORTH THIS EVENING AND TONIGHT AS A WEAK COLD FRONT MOVES THROUGH THE AREA. THE WINDS AND SEAS WILL SUBSIDE ON MONDAY THEN INCREASE MONDAY NIGHT AND TUESDAY AS ANOTHER COLD FRONT MOVES THROUGH THE AREA. SMALL CRAFT ADVISORIES WILL REMAIN IN EFFECT ACROSS THE WATERS TONIGHT AND SUNDAY. SMALL CRAFT ADVISORIES WILL BE NECESSARY ACROSS ALL THE WATERS TUESDAY DUE TO THE INCREASE IN THE WINDS AND SEAS AS THE COLD FRONT MOVES THROUGH THE AREA. && .AVIATION...COASTAL AIRPORTS WERE INFLUENCE TODAY BY HIGH PRESSURE RIDGING THAT BROUGHT TYPICAL LOW CLOUDS...FOG AND PATCHY DRIZZLE UNDER A STABLE AIRMASS TO THE AREA. A PLETHORA STREAM OF HIGH CLOUDS ASSOCIATED WITH THE RIDGE MASKED MOST OF NORTHERN CALIFORNIA AND PRETTY MUCH HID LOW CLOUDS AND FOG ON SATELLITE. AS A SHORT RIDGE TROF AND ASSOCIATED COLD FRONT APPROACHES THE REGION TONIGHT...EXPECT MOSTLY IFR-MVFR CONDITIONS TO CONTINUE AT THE COAST. RADAR RADAR SHOWS LIGHT RAIN...NOT YET IMPRESSIVE OFFSHORE. LIGHT RAIN WILL SPREAD SOUTH OVERNIGHT...BUT SHOULD BE RATHER NEGLIGIBLE OVER THE INTERIOR. EXPECT DRYING ON SUNDAY AS ANOTHER SHORTWAVE RIDGE BRIEFLY MOVES OVER THE AREA. TA && .EKA WATCHES/WARNINGS/ADVISORIES... SMALL CRAFT ADVISORY UNTIL 4 AM PST MON FOR PZZ450-455-470-475. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA FOLLOW US ON FACEBOOK AND TWITTER AT: HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Mar 2, 5:47 AM PST, 21 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 547 AM PST SAT MAR 2 2013 CAZ001>004-076-031400- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 547 AM PST SAT MAR 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NEAR FREEZING TO FREEZING TEMPERATURES ARE LIKELY ALONG THE COAST AND IN INLAND AREAS SUNDAY NIGHT INTO MONDAY MORNING. A STRONG COLD FRONT WILL BRING GUSTY WINDS AND RAIN TO THE COASTAL AREAS STARTING MONDAY NIGHT. INLAND SIGNIFICANT RAIN AND SNOW IS LIKELY. SNOW LEVELS WILL BE AROUND 5000 FEET ON TUESDAY AHEAD OF THE FRONT. BEHIND THE FRONT SNOW LEVELS WILL FALL TO 2000 TO 3000 FEET TUESDAY NIGHT THROUGH THURSDAY. SMALL HAIL IS ALSO POSSIBLE...WITH THE BEST CHANCE ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 3, 3:47 AM PST | Frost Advisory | EKA | 29 hr | |
| Mar 3, 2:56 PM PST | Small Craft Advisory | EKA | 40 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.